# SDR UIEA2018071601493

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 11 INNER SURFACE HAS 4EA AREAS OF CHAFING AND BARE METAL. CUTOUT DAMAGED AREA ON RT WING NR 11 SLAT 2.5'X4' HONEYCOMB 2.5"X4" FABRICATED REPAIR DOUBLERS AND FILLERS AND INSTALLED PER SRM 57-43-02-2R-1 AND 51-70-10 PARA 14 AND 5.
